journal6 ›› 2006, Vol. 27 ›› Issue (6): 11-17.

• Mathematics • Previous Articles     Next Articles

Admisibility  of  Random Linear  Prediction  to the Case of Regression Coefficients


  1. (1.Department of  Basic Subject,Hunan College of Finance and Economics,Changsha 410205,China;2.Department of Mathematics and Computer Science,Jishou University,Jishou 416000,Hunan China)
  • Online:2006-11-25 Published:2012-06-28

Abstract: Admissibility of linear prediction in finite populations with arbitrary rank under quadratic loss is investigated.For the general random effects linear model,the authors obtain the necessary and sufficient conditions for a linear prediction Lys(Lys+a) of  Qy to be admissible in the class of homogenous linear predictions (linear predictions) and the class that contains all predictions.

Key words: quadratic loss, random regression coefficient, finite population, linear prediction, admissibility

WeChat e-book chaoxing Mobile QQ